Alert archive / Nevada / Flash Flood Warnings in 2022

Flash Flood Warning 99, NWS Las Vegas, NV

August 1, 2022Clark County, Lincoln County, Nevada

NWS Las Vegas, NV issued this flash flood warning at Aug 1, 2022, 6:05 PM PDT for Clark County, Lincoln County, Nevada. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2022, 6:05 PM PDT (01:05 UTC)
Expired
Aug 1, 2022, 9:15 PM PDT
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Clark County, NV, Lincoln County, NV

The radar

The Las Vegas radar (KESX), 126 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 1.1 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2022-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 913 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2022-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
913 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
2214 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

705 
WGUS55 KVEF 020105
FFWVEF
NVC003-017-020415-
/O.NEW.KVEF.FF.W.0099.220802T0105Z-220802T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
605 PM PDT Mon Aug 1 2022

The National Weather Service in Las Vegas has issued a

* Flash Flood Warning for...
  Southern Lincoln County in south central Nevada...
  North Central Clark County in southern Nevada...

* Until 915 PM PDT.

* At 605 PM PDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Life-threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life-threatening flash flooding of low-water
           crossings, creeks, normally dry washes and roads.

* Some locations that will experience flash flooding include...
  mainly rural areas of Southern Lincoln and North Central Clark 
  Counties. Highway 93 between mile markers 75 and 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3693 11532 3685 11494 3670 11491 3666 11526

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

AG
2 follow-up statements
377 
WGUS75 KVEF 020251
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
751 PM PDT Mon Aug 1 2022

NVC003-017-020415-
/O.CON.KVEF.FF.W.0099.000000T0000Z-220802T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-Lincoln NV-
751 PM PDT Mon Aug 1 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM PDT THIS 
EVENING FOR SOUTHERN LINCOLN AND NORTH CENTRAL CLARK COUNTIES...

At 751 PM PDT, Doppler radar indicated that the thunderstorms that 
produced heavy rain have moved north and east, however, runoff from 
local washes may continue to result in flash flooding.



HAZARD...Life-threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life-threatening flash flooding of low-water crossings,
         creeks, normally dry washes and roads.

Some locations that will experience flash flooding include...
  mainly rural areas of Southern Lincoln and North Central Clark 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3693 11532 3685 11494 3670 11491 3666 11526

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

AG
521 
WGUS75 KVEF 020409
FFSVEF

Flash Flood Statement
National Weather Service Las Vegas NV
909 PM PDT Mon Aug 1 2022

NVC003-017-020419-
/O.EXP.KVEF.FF.W.0099.000000T0000Z-220802T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark NV-Lincoln NV-
909 PM PDT Mon Aug 1 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 915 PM PDT THIS EVENING FOR 
SOUTHERN LINCOLN AND NORTH CENTRAL CLARK COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat.

LAT...LON 3693 11532 3685 11494 3670 11491 3666 11526

$$

MW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 12:08 PM PDT, 5 hours 57 minutes earlier.

Area forecast discussion, Aug 1, 12:08 PM PDT, 5 hours 57 minutes before
Area Forecast Discussion
National Weather Service Las Vegas NV
1208 PM PDT Mon Aug 1 2022

.SYNOPSIS...Moist and unstable air will provide conditions conducive
for heavy rain and flash flooding across much of the area today.
Coverage will decrease Tuesday and Wednesday before a more favorable
monsoonal flow will bring another increase in moisture later in the
week. Temperatures will trend upward through mid week before
reversing course when the moisture increases late in the week.&&

.SHORT TERM...through tonight.

Near record precipitable water values remain in place this
afternoon with increasing convection already underway. Morning
clearing has allowed for fairly robust development already across
the Spring Mountains and Sheep Range, as well as increasing
returns in Lincoln county. Morning cloud cover has slowed the
start further northwest but satellite already shows signs of an
uptick across Nye and Inyo counties. Overall, stage is set for
another active day with the primary concerns being the flash flood
risk.

Greatest convective coverage remains expected across Inyo, Nye,
Esmeralda, and Lincoln counties, with more isolated to scattered
coverage further south and east. Instability is impressive this
afternoon, with surface based CAPE values exceeding 2000 j/kg, so
some of the more robust updrafts could contain strong wet
microbursts with torrential rain and strong wind gusts. Stay
weather aware today as activity unfolds through the day.

.LONG TERM...Tuesday through the weekend.

Monsoonal moisture will begin to thin out a bit Tuesday and
Wednesday as drier air works in from the east. Despite the drying
trend, surface dewpoints will remain elevated and it will
continue to feel sticky out. While drier conditions are expected,
terrain driven thunderstorm activity will remain probable,
especially across the southern Great Basin region. Temperatures
will tick upward slightly through midweek in response to the
slight drying, but another surge of deeper monsoonal moisture will
arrive late in the week and continue into next week, with another
active period of weather likely.

&&

.AVIATION...For Harry Reid...Scattered thunderstorms will develop
this afternoon across much of the region, with the highest chances
for convention being north and west of the terminals. Low confidence
for thunderstorms to impact the terminal, but if they did it would
bring heavy rain, lightning, and CIGs to around 8000ft. South winds
around 10KT are expected this afternoon with gusts up to 20KT
possible. Low chance for Gusty outflow winds from nearby
thunderstorms, mainly  between 20Z-02Z.

Typical overnight wind trends with wind speeds less than 8KT return
tonight and Tuesday morning. Another round of scattered convection
is possible Tuesday afternoon, though activity may be lower than the
past few days.

For the rest of southern Nevada, northwest Arizona and southeast
California...Scattered thunderstorms will develop again this
afternoon. The highest chances and coverage should be over Inyo
County into the Southern Great Basin. Any thunderstorms will bring
potential impacts such as heavy rain, lightning, and CIGs to 8000ft.
Gusty outflows winds are also possible, mainly near KDAG this
afternoon. Thunderstorms will diminish after sunset. Otherwise,
expecting a light southerly breeze of 10KT with occasional gusts to
20KT is spots this afternoon before decreasing and becoming diurnal
after sunset. VFR CIGs around 10kft will continue through the
evening before scattering out over much of the region tonight.
&&

.SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report
any significant weather or impacts according to standard operating
procedures.
&&

DISCUSSION...Outler
AVIATION...Nickerson

For more forecast information...see us on our webpage:
https://weather.gov/lasvegas or follow us on Facebook and Twitter

In the hours before

Local storm report, Aug 1, 2:03 PM PDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
203 PM PDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     FLASH FLOOD      3 WNW LANDERS           34.29N 116.44W
08/01/2022                   SAN BERNARDINO     CA   TRAINED SPOTTER

            ACOMA AND LILAC STREETS IN LANDERS
            REPORTEDLY FLOODED AND IMPASSABLE. SPOTTER
            ALSO REPORTS 0.66 INCHES OF RAINFALL IN 25
            MINUTES AT THEIR LOCATION.

&&

MW
Local storm report, Aug 1, 2:12 PM PDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
212 PM PDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     FLASH FLOOD      4 W GOLDEN VALLEY       35.23N 114.28W
07/30/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
            W GOLDEN VALLEY. WEST CHINO DRIVE CLOSED
            BETWEEN NORTH MILKY WAY ROAD AND NORTH
            ESTRELLA ROAD DUE TO FLOODING.

0355 PM     FLASH FLOOD      3 SSW GOLDEN VALLEY     35.18N 114.25W
07/30/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3
            SSW GOLDEN VALLEY. SOUTH TEDDY ROOSEVELT
            ROAD CLOSED DUE TO FLOODING FROM WEST BOLSA
            DRIVE TO WEST SHINARUMP DRIVE.

0355 PM     FLASH FLOOD      8 SSW GOLDEN VALLEY     35.12N 114.26W
07/30/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 8
            SSW GOLDEN VALLEY. SOUTH GARNET ROAD CLOSED
            DUE TO FLOODING FROM WEST SHINARUMP DRIVE TO
            WEST OATMAN HIGHWAY.

0355 PM     FLASH FLOOD      4 WNW GOLDEN VALLEY     35.26N 114.29W
07/30/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
            WNW GOLDEN VALLEY. NORTH ESTRELLA ROAD
            CLOSED DUE TO FLOODING FROM WEST CHINO DRIVE
            TO WEST ZUNI DRIVE.

0400 PM     FLASH FLOOD      10 ENE OATMAN           35.07N 114.22W
07/30/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 10
            ENE OATMAN. WEST OATMAN HIGHWAY CLOSED DUE
            TO FLOODING FROM MILE MARKER 40 TO SILVER
            CREEK ROAD.

0405 PM     FLASH FLOOD      5 SSW GOLDEN VALLEY     35.16N 114.24W
07/30/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5
            SSW GOLDEN VALLEY. WEST SHINARUMP DRIVE
            CLOSED DUE TO FLOODING FROM SOUTH COLORADO
            ROAD TO SOUTH GARNET ROAD.

0530 PM     FLASH FLOOD      9 SSW OATMAN            34.91N 114.43W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 9
            SSW OATMAN. COUNTY OFFICIAL REPORTED THAT
            OATMAN ROAD WAS CLOSED FROM EAST CASA GRANDE
            DRIVE TO EAST BOUNDARY CONE ROAD DUE TO
            FLASH FLOODING. TIME ESTIMATED BY RADAR.

0615 PM     FLASH FLOOD      1 SSE TOPOCK            34.75N 114.48W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            SSE TOPOCK. MOHAVE COUNTY ROADWORKS REPORTS
            OATMAN HIGHWAY FROM TULE DR TO INTERSTATE 40
            IS CLOSED DUE TO FLASH FLOODING. TIME
            ESTIMATED BY RADAR.

0630 PM     FLASH FLOOD      GOLDEN VALLEY           35.22N 114.22W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
            GOLDEN VALLEY. COUNTY OFFICIAL REPORTED THAT
            NORTH MCNEAL ROAD WAS CLOSED FROM HIGHWAY 68
            TO WEST CHINO DRIVE DUE TO FLASH FLOODING.
            TIME ESTIMATED BY RADAR.

0700 PM     FLASH FLOOD      4 SSE CHLORIDE          35.36N 114.17W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
            SSE CHLORIDE. COUNTY OFFICIAL REPORTED THAT
            NORTH MINERAL PARK ROAD WAS CLOSED FROM OLD
            BOULDER DAM HIGHWAY TO THE MINE ENTRANCE DUE
            TO FLASH FLOODING. TIME ESTIMATED BY RADAR.

0700 PM     FLASH FLOOD      5 SSW GOLDEN VALLEY     35.16N 114.24W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5
            SSW GOLDEN VALLEY. MOHAVE COUNTY ROADWORKS
            REPORTS WEST SINARUMP DR IS CLOSED FROM
            SOUTH AZTEC RD TO SOUTH GARNET RD DUE TO
            FLASH FLOODING.

0700 PM     FLASH FLOOD      9 ENE OATMAN            35.06N 114.23W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 9
            ENE OATMAN. WEST OATMAN HIGHWAY CLOSED FROM
            SOUTH BLACK ROCK ROAD TO EAST SILVER CREEK
            ROAD DUE TO FLOODING.

0700 PM     FLASH FLOOD      5 SSW GOLDEN VALLEY     35.16N 114.24W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5
            SSW GOLDEN VALLEY. WEST SINARUMP DRIVE
            CLOSED FROM SOUTH AZTEC ROAD TO SOUTH GARNET
            ROAD DUE TO FLOODING.

0705 PM     FLASH FLOOD      3 SSW GOLDEN VALLEY     35.18N 114.25W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3
            SSW GOLDEN VALLEY. SOUTH TEDDY ROOSEVELT
            ROAD CLOSED FROM WEST SHIPP DRIVE TO WEST
            SINARUMP DRIVE DUE TO FLOODING.

0730 PM     FLASH FLOOD      1 NE GOLDEN VALLEY      35.23N 114.22W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            NE GOLDEN VALLEY. WEST CHINO DRIVE CLOSED
            FROM COLORADO ROAD TO NORTH AZTEC ROAD DUE
            TO FLOODING.

0735 PM     FLASH FLOOD      4 E GOLDEN VALLEY       35.23N 114.16W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
            E GOLDEN VALLEY. MOHAVE COUNTY ROADWORKS
            REPORTS NORTH BOSQUE RD FROM HIGHWAY 68 TO
            WEST CHINO DR IS CLOSED DUE TO FLASH
            FLOODING.

0735 PM     FLASH FLOOD      5 SSW CHLORIDE          35.35N 114.24W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5
            SSW CHLORIDE. MOHAVE COUNTY ROADWORKS
            REPORTS WEST CHINO DR FROM NORTH COLORADO DR
            TO NORTH MILKY WAY DR IS CLOSED DUE TO FLASH
            FLOODING.

0735 PM     FLASH FLOOD      1 WNW GOLDEN VALLEY     35.23N 114.24W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            WNW GOLDEN VALLEY. WEST CHINO DRIVE CLOSED
            DUE TO FLOODING FROM NORTH COLORADO DRIVE TO
            NORTH MILKY WAY ROAD.

0735 PM     FLASH FLOOD      4 E GOLDEN VALLEY       35.23N 114.16W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
            E GOLDEN VALLEY. NORTH BOSQUE ROAD CLOSED
            DUE TO FLOODING FROM HIGHWAY 68 TO WEST
            CHINO DRIVE.

0740 PM     FLASH FLOOD      3 N GOLDEN VALLEY       35.27N 114.23W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3
            N GOLDEN VALLEY. NORTH LEGEND RANCH ROAD
            CLOSED DUE TO FLOODING FROM HIGHWAY 93 TO
            WEST BURRO DRIVE.

0642 PM     FLASH FLOOD      LUDLOW                  34.72N 116.16W
07/31/2022                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
            LUDLOW. CHP REPORTS A TRAIN IS STUCK DUE TO
            FLOOD WATERS AND NUMEROUS ROAD CLOSURES FROM
            FLASH FLOODING NEAR LUDLOW, CA.

&&

VARIAN
Local storm report, Aug 1, 2:13 PM PDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
213 PM PDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     FLASH FLOOD      4 W GOLDEN VALLEY       35.23N 114.28W
07/30/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
            W GOLDEN VALLEY. WEST CHINO DRIVE CLOSED
            BETWEEN NORTH MILKY WAY ROAD AND NORTH
            ESTRELLA ROAD DUE TO FLOODING.

0355 PM     FLASH FLOOD      4 WNW GOLDEN VALLEY     35.26N 114.29W
07/30/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
            WNW GOLDEN VALLEY. NORTH ESTRELLA ROAD
            CLOSED DUE TO FLOODING FROM WEST CHINO DRIVE
            TO WEST ZUNI DRIVE.

0355 PM     FLASH FLOOD      8 SSW GOLDEN VALLEY     35.12N 114.26W
07/30/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 8
            SSW GOLDEN VALLEY. SOUTH GARNET ROAD CLOSED
            DUE TO FLOODING FROM WEST SHINARUMP DRIVE TO
            WEST OATMAN HIGHWAY.

0355 PM     FLASH FLOOD      3 SSW GOLDEN VALLEY     35.18N 114.25W
07/30/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3
            SSW GOLDEN VALLEY. SOUTH TEDDY ROOSEVELT
            ROAD CLOSED DUE TO FLOODING FROM WEST BOLSA
            DRIVE TO WEST SHINARUMP DRIVE.

0400 PM     FLASH FLOOD      10 ENE OATMAN           35.07N 114.22W
07/30/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 10
            ENE OATMAN. WEST OATMAN HIGHWAY CLOSED DUE
            TO FLOODING FROM MILE MARKER 40 TO SILVER
            CREEK ROAD.

0405 PM     FLASH FLOOD      5 SSW GOLDEN VALLEY     35.16N 114.24W
07/30/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5
            SSW GOLDEN VALLEY. WEST SHINARUMP DRIVE
            CLOSED DUE TO FLOODING FROM SOUTH COLORADO
            ROAD TO SOUTH GARNET ROAD.

0530 PM     FLASH FLOOD      9 SSW OATMAN            34.91N 114.43W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 9
            SSW OATMAN. COUNTY OFFICIAL REPORTED THAT
            OATMAN ROAD WAS CLOSED FROM EAST CASA GRANDE
            DRIVE TO EAST BOUNDARY CONE ROAD DUE TO
            FLASH FLOODING. TIME ESTIMATED BY RADAR.

0615 PM     FLASH FLOOD      1 SSE TOPOCK            34.75N 114.48W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            SSE TOPOCK. MOHAVE COUNTY ROADWORKS REPORTS
            OATMAN HIGHWAY FROM TULE DR TO INTERSTATE 40
            IS CLOSED DUE TO FLASH FLOODING. TIME
            ESTIMATED BY RADAR.

0630 PM     FLASH FLOOD      GOLDEN VALLEY           35.22N 114.22W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
            GOLDEN VALLEY. COUNTY OFFICIAL REPORTED THAT
            NORTH MCNEAL ROAD WAS CLOSED FROM HIGHWAY 68
            TO WEST CHINO DRIVE DUE TO FLASH FLOODING.
            TIME ESTIMATED BY RADAR.

0700 PM     FLASH FLOOD      5 SSW GOLDEN VALLEY     35.16N 114.24W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5
            SSW GOLDEN VALLEY. WEST SINARUMP DRIVE
            CLOSED FROM SOUTH AZTEC ROAD TO SOUTH GARNET
            ROAD DUE TO FLOODING.

0700 PM     FLASH FLOOD      9 ENE OATMAN            35.06N 114.23W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 9
            ENE OATMAN. WEST OATMAN HIGHWAY CLOSED FROM
            SOUTH BLACK ROCK ROAD TO EAST SILVER CREEK
            ROAD DUE TO FLOODING.

0700 PM     FLASH FLOOD      5 SSW GOLDEN VALLEY     35.16N 114.24W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5
            SSW GOLDEN VALLEY. MOHAVE COUNTY ROADWORKS
            REPORTS WEST SINARUMP DR IS CLOSED FROM
            SOUTH AZTEC RD TO SOUTH GARNET RD DUE TO
            FLASH FLOODING.

0700 PM     FLASH FLOOD      4 SSE CHLORIDE          35.36N 114.17W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
            SSE CHLORIDE. COUNTY OFFICIAL REPORTED THAT
            NORTH MINERAL PARK ROAD WAS CLOSED FROM OLD
            BOULDER DAM HIGHWAY TO THE MINE ENTRANCE DUE
            TO FLASH FLOODING. TIME ESTIMATED BY RADAR.

0705 PM     FLASH FLOOD      3 SSW GOLDEN VALLEY     35.18N 114.25W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3
            SSW GOLDEN VALLEY. SOUTH TEDDY ROOSEVELT
            ROAD CLOSED FROM WEST SHIPP DRIVE TO WEST
            SINARUMP DRIVE DUE TO FLOODING.

0730 PM     FLASH FLOOD      1 NE GOLDEN VALLEY      35.23N 114.22W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            NE GOLDEN VALLEY. WEST CHINO DRIVE CLOSED
            FROM COLORADO ROAD TO NORTH AZTEC ROAD DUE
            TO FLOODING.

0735 PM     FLASH FLOOD      4 E GOLDEN VALLEY       35.23N 114.16W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
            E GOLDEN VALLEY. NORTH BOSQUE ROAD CLOSED
            DUE TO FLOODING FROM HIGHWAY 68 TO WEST
            CHINO DRIVE.

0735 PM     FLASH FLOOD      1 WNW GOLDEN VALLEY     35.23N 114.24W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            WNW GOLDEN VALLEY. WEST CHINO DRIVE CLOSED
            DUE TO FLOODING FROM NORTH COLORADO DRIVE TO
            NORTH MILKY WAY ROAD.

0735 PM     FLASH FLOOD      5 SSW CHLORIDE          35.35N 114.24W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 5
            SSW CHLORIDE. MOHAVE COUNTY ROADWORKS
            REPORTS WEST CHINO DR FROM NORTH COLORADO DR
            TO NORTH MILKY WAY DR IS CLOSED DUE TO FLASH
            FLOODING.

0735 PM     FLASH FLOOD      4 E GOLDEN VALLEY       35.23N 114.16W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4
            E GOLDEN VALLEY. MOHAVE COUNTY ROADWORKS
            REPORTS NORTH BOSQUE RD FROM HIGHWAY 68 TO
            WEST CHINO DR IS CLOSED DUE TO FLASH
            FLOODING.

0740 PM     FLASH FLOOD      3 N GOLDEN VALLEY       35.27N 114.23W
07/31/2022                   MOHAVE             AZ   COUNTY OFFICIAL

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3
            N GOLDEN VALLEY. NORTH LEGEND RANCH ROAD
            CLOSED DUE TO FLOODING FROM HIGHWAY 93 TO
            WEST BURRO DRIVE.

0400 PM     FLASH FLOOD      9 ESE PIOCHE            37.90N 114.29W
07/31/2022                   LINCOLN            NV   EMERGENCY MNGR

            LINCOLN COUNTY EMERGENCY MANAGEMENT REPORTS
            ROAD DAMAGE AND FLOODING IN A HAYFIELD NEAR
            FLAT NOSE RANCH. TIME ESTIMATED BASED ON
            RADAR.

0642 PM     FLASH FLOOD      LUDLOW                  34.72N 116.16W
07/31/2022                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
            LUDLOW. CHP REPORTS A TRAIN IS STUCK DUE TO
            FLOOD WATERS AND NUMEROUS ROAD CLOSURES FROM
            FLASH FLOODING NEAR LUDLOW, CA.

0120 AM     FLASH FLOOD      16 S RAILROAD PASS      35.74N 114.96W
07/31/2022                   CLARK              NV   PUBLIC

            VIDEO SUBMITTED VIA SOCIAL MEDIA SHOWS FLASH
            FLOODING ON US-95 SOUTH OF THE SOLAR FARMS.
            TIME ESTIMATED BASED ON RADAR.

0520 PM     TSTM WND DMG     FORT MOHAVE             35.01N 114.60W
07/31/2022                   MOHAVE             AZ   PUBLIC

            PICTURES SUBMITTED BY PUBLIC VIA SOCIAL
            MEDIA OF WIND DAMAGE TO A STORAGE FACILITY.

0142 PM     FLASH FLOOD      3 WNW LANDERS           34.29N 116.44W
08/01/2022                   SAN BERNARDINO     CA   TRAINED SPOTTER

            ACOMA AND LILAC STREETS IN LANDERS
            REPORTEDLY FLOODED AND IMPASSABLE. SPOTTER
            ALSO REPORTS 0.66 INCHES OF RAINFALL IN 25
            MINUTES AT THEIR LOCATION.

&&
Local storm report, Aug 1, 2:23 PM PDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
223 PM PDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     FLASH FLOOD      5 E JOSHUA TREE         34.14N 116.23W
08/01/2022                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTS HEAVY FLOODING AND DEBRIS ON
            STATE ROUTE 62 BETWEEN SUNFAIR ROAD AND
            ROTARY WAY.

&&

MW
Local storm report, Aug 1, 3:03 PM PDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
303 PM PDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     FLASH FLOOD      9 N SEARCHLIGHT         35.60N 114.92W
08/01/2022                   CLARK              NV   DEPT OF HIGHWAYS

            NVDOT CLOSED US 95 IN BOTH DIRECTIONS NORTH
            OF SEARCHLIGHT DUE TO FLOODING.

&&

VARIAN
Local storm report, Aug 1, 3:59 PM PDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
359 PM PDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     FLASH FLOOD      5 E MOUNTAIN PASS       35.47N 115.45W
08/01/2022                   SAN BERNARDINO     CA   LAW ENFORCEMENT

            CHP REPORTED ROADWAY FLOODING ON THE NIPTON
            ROAD OFFRAMP OFF OF INTERSTATE 15.

&&

MW

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 5:39 PM PDTFlash Flood Warning Considerable damage threatVEFClark, Lincoln, Nye3 hr
Aug 1, 6:10 PM PDTSevere Thunderstorm WarningVEFEsmeralda, Nye50 min
Aug 1, 6:15 PM PDTFlash Flood Warning Considerable damage threatVEFEsmeralda, Nye3 hr
Aug 1, 6:50 PM PDTSevere Thunderstorm WarningVEFEsmeralda40 min

Nearby

Flash Flood Warnings in Nevada, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.